May  2016, 15(3): 853-870. doi: 10.3934/cpaa.2016.15.853

A class of generalized quasilinear Schrödinger equations

1. 

Department of Mathematics, South China University of Technology, Guangzhou 510640

2. 

School of Mathematics, South China University of Technology, Guangzhou 510640, China

Received  June 2015 Revised  November 2015 Published  February 2015

We establish the existence of nontrivial solutions for the following quasilinear Schrödinger equation with critical Sobolev exponent: \begin{eqnarray} -\Delta u+V(x) u-\Delta [l(u^2)]l'(u^2)u= \lambda u^{\alpha2^*-1}+h(u),\ \ x\in \mathbb{R}^N, \end{eqnarray} where $V(x):\mathbb{R}^N\rightarrow \mathbb{R}$ is a given potential and $l,h$ are real functions, $\lambda\geq 0$, $\alpha>1$, $2^*=2N/(N-2)$, $N\geq 3$. Our results cover two physical models $l(s)=s^{\frac{\alpha}{2}}$ and $l(s) = (1+s)^{\frac{\alpha}{2}}$ with $\alpha\geq 3/2$.
Citation: Yaotian Shen, Youjun Wang. A class of generalized quasilinear Schrödinger equations. Communications on Pure and Applied Analysis, 2016, 15 (3) : 853-870. doi: 10.3934/cpaa.2016.15.853
References:
[1]

S. Adachia and T. Watanable, G-invariant positive solutions for a quasilinear Schrödinger equation, Adv. Diff. Eqns., 16 (2011), 289-324.

[2]

S. Adachia and T. Watanabeb, Uniqueness of the ground state solutions of quasilinear Schrödinger equations, Nonl. Anal. TMA., 75 (2012), 819-833.

[3]

A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal., 14 (1973), 349-381.

[4]

H. Berestycki and P. L. Lions, Nonlinear scalar field equations I, Arch. Rational Mech. Anal., 82 (1983), 313-346. doi: 10.1007/BF00250555.

[5]

H. Brézis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponent, Comm. Pure Appl. Math., 36 (1983), 437-477. doi: 10.1002/cpa.3160360405.

[6]

L. Brizhik, A. Eremko, B. Piette and W. J. Zakrzewski, Static solutions of a D-dimensional modified nonlinear Schrödinger equation, Nonlinearity, 16 (2003), 1481-1497. doi: 10.1088/0951-7715/16/4/317.

[7]

M. Colin and L. Jeanjean, Solutions for a quasilinear Schrödinger equations: A dual approach, Nonl. Anal. TMA., 56 (2004), 213-226. doi: 10.1016/j.na.2003.09.008.

[8]

A. De Bouard, N. Hayashi and J. C. Saut, Global existence of small solutions to a relativistic nonlinear Schrödinger equation, Comm. Math. Phys., 189 (1997), 73-105. doi: 10.1007/s002200050191.

[9]

J. M. do Ó, O. Miyagaki and H. Olimpio, Soliton solutions for quasilinear Schrödinger equations with critical growth, J. Differential Equations, 248 (2010), 722-744. doi: 10.1016/j.jde.2009.11.030.

[10]

B. Hartmann and W. Zakzewski, Electrons on hexagonal lattices and applications to nanotubes, Phys. Rev., 68 (2003), 1-9.

[11]

R. W. Hasse, A general method for the solution of nonlinear soliton and kink Schrödinger equations, Z. Phys., 37 (1980), 83-87. doi: 10.1007/BF01325508.

[12]

L. Jeanjean and K. Tanaka, A remark on least energy solutions in $\mathbbR^N$, Proc. Amer. Math. Soc., 131 (2003), 2399-2408.

[13]

A. M. Kosevich, B. A. Ivanov and A. S. Kovalev, Magnetic solitons, Phys. Rep., 194 (1990), 117-238.

[14]

S. Kurihura, Large-amplitude quasi-solitons in superfluid films, J. Phys. Soc. Japan., 50 (1981), 3262-3267.

[15]

E. W. Laedke, K. H. Spatschek and L. Stenflo, Evolution theorem for a class of perturbed envelope soliton solutions, J. Math. Phys., 24 (1983), 2764-2769. doi: 10.1063/1.525675.

[16]

A. G. Litvak and A. M. Sergeev, One dimensional collapse of plasma waves, JETP Lett., 27 (1978), 517-520.

[17]

J. Q. Liu and Z. Q. Wang, Soliton solutions for quasilinear Schrödinger equations I, Proc. Amer. Math. Soc., 131 (2002), 441-448.

[18]

J. Q. Liu, Y. Q, Wang and Z. Q. Wang, Soliton solutions for quasilinear Schrödinger equations II, J. Differential Equations, 187 (2003), 473-493. doi: 10.1016/S0022-0396(02)00064-5.

[19]

J. Q. Liu, Y. Q. Wang and Z. Q. Wang, Solutions for quasilinear Schrödinger equations via the Nehari Method, Commun. Partial Differ. Equ., 29 (2004), 879-901. doi: 10.1081/PDE-120037335.

[20]

V. G. Makhankov and V. K. Fedyanin, Non-linear effects in quasi-one-dimensional models of condensed matter theory, Phys. Rep., 104 (1984), 1-86. doi: 10.1016/0370-1573(84)90106-6.

[21]

M. Poppenberg, K. Schmitt and Z. Q. Wang, On the existence of soliton solutions to quasilinear Schrödinger equations, Calc. Var. Partial Differential Equations, 14 (2002), 329-344. doi: 10.1007/s005260100105.

[22]

G. R. W. Quispel and H. W. Capel, Equation of motion for the Heisenberg spin chain, Physica A, 110 (1982), 41-80. doi: 10.1016/0378-4371(82)90104-2.

[23]

D. Ruiz and G. Siciliano, Existence of ground states for a modified nonlinear Schrödinger equation, Nonlinearity, 23 (2010), 1221-1233. doi: 10.1088/0951-7715/23/5/011.

[24]

Y. T. Shen and X. K. Guo, The positive solutions of degenerate variational problem and degenerate elliptic equations, Chin. J. Cont. Mathematics, 14 (1993), 157-166.

[25]

Y. T. Shen and Y. J. Wang, Soliton solutions for generalized quasilinear Schrödinger equations, Nonl. Anal. TMA., 80 (2013), 194-201. doi: 10.1016/j.na.2012.10.005.

[26]

E. A. B. Silva and G. F. Vieira, Quasilinear asymptotically periodic Schrödinger equations with critical growth, Calc. Var. Partial Differential Equations, 39 (2010), 1-33. doi: 10.1007/s00526-009-0299-1.

[27]

Y. J. Wang, Y. M. Zhang and Y. T. Shen, Multiple solutions for quasilinear Schrödinger equations involving critical exponent, Appl. Math. Comp., 216 (2010), 849-856. doi: 10.1016/j.amc.2010.01.091.

[28]

Y. J. Wang and W. M, Zou, Bound states to critical quasilinear Schrödinger equations, Nonl. Diff. Equa. Appl., 19 (2012), 19-47.

[29]

J. Yang, Y. J. Wang and A. A. Abdelgadir, Soliton solutions for quasilinear Schrödinger equations, J. Math. Phys, 54 (2013), 071502.

show all references

References:
[1]

S. Adachia and T. Watanable, G-invariant positive solutions for a quasilinear Schrödinger equation, Adv. Diff. Eqns., 16 (2011), 289-324.

[2]

S. Adachia and T. Watanabeb, Uniqueness of the ground state solutions of quasilinear Schrödinger equations, Nonl. Anal. TMA., 75 (2012), 819-833.

[3]

A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal., 14 (1973), 349-381.

[4]

H. Berestycki and P. L. Lions, Nonlinear scalar field equations I, Arch. Rational Mech. Anal., 82 (1983), 313-346. doi: 10.1007/BF00250555.

[5]

H. Brézis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponent, Comm. Pure Appl. Math., 36 (1983), 437-477. doi: 10.1002/cpa.3160360405.

[6]

L. Brizhik, A. Eremko, B. Piette and W. J. Zakrzewski, Static solutions of a D-dimensional modified nonlinear Schrödinger equation, Nonlinearity, 16 (2003), 1481-1497. doi: 10.1088/0951-7715/16/4/317.

[7]

M. Colin and L. Jeanjean, Solutions for a quasilinear Schrödinger equations: A dual approach, Nonl. Anal. TMA., 56 (2004), 213-226. doi: 10.1016/j.na.2003.09.008.

[8]

A. De Bouard, N. Hayashi and J. C. Saut, Global existence of small solutions to a relativistic nonlinear Schrödinger equation, Comm. Math. Phys., 189 (1997), 73-105. doi: 10.1007/s002200050191.

[9]

J. M. do Ó, O. Miyagaki and H. Olimpio, Soliton solutions for quasilinear Schrödinger equations with critical growth, J. Differential Equations, 248 (2010), 722-744. doi: 10.1016/j.jde.2009.11.030.

[10]

B. Hartmann and W. Zakzewski, Electrons on hexagonal lattices and applications to nanotubes, Phys. Rev., 68 (2003), 1-9.

[11]

R. W. Hasse, A general method for the solution of nonlinear soliton and kink Schrödinger equations, Z. Phys., 37 (1980), 83-87. doi: 10.1007/BF01325508.

[12]

L. Jeanjean and K. Tanaka, A remark on least energy solutions in $\mathbbR^N$, Proc. Amer. Math. Soc., 131 (2003), 2399-2408.

[13]

A. M. Kosevich, B. A. Ivanov and A. S. Kovalev, Magnetic solitons, Phys. Rep., 194 (1990), 117-238.

[14]

S. Kurihura, Large-amplitude quasi-solitons in superfluid films, J. Phys. Soc. Japan., 50 (1981), 3262-3267.

[15]

E. W. Laedke, K. H. Spatschek and L. Stenflo, Evolution theorem for a class of perturbed envelope soliton solutions, J. Math. Phys., 24 (1983), 2764-2769. doi: 10.1063/1.525675.

[16]

A. G. Litvak and A. M. Sergeev, One dimensional collapse of plasma waves, JETP Lett., 27 (1978), 517-520.

[17]

J. Q. Liu and Z. Q. Wang, Soliton solutions for quasilinear Schrödinger equations I, Proc. Amer. Math. Soc., 131 (2002), 441-448.

[18]

J. Q. Liu, Y. Q, Wang and Z. Q. Wang, Soliton solutions for quasilinear Schrödinger equations II, J. Differential Equations, 187 (2003), 473-493. doi: 10.1016/S0022-0396(02)00064-5.

[19]

J. Q. Liu, Y. Q. Wang and Z. Q. Wang, Solutions for quasilinear Schrödinger equations via the Nehari Method, Commun. Partial Differ. Equ., 29 (2004), 879-901. doi: 10.1081/PDE-120037335.

[20]

V. G. Makhankov and V. K. Fedyanin, Non-linear effects in quasi-one-dimensional models of condensed matter theory, Phys. Rep., 104 (1984), 1-86. doi: 10.1016/0370-1573(84)90106-6.

[21]

M. Poppenberg, K. Schmitt and Z. Q. Wang, On the existence of soliton solutions to quasilinear Schrödinger equations, Calc. Var. Partial Differential Equations, 14 (2002), 329-344. doi: 10.1007/s005260100105.

[22]

G. R. W. Quispel and H. W. Capel, Equation of motion for the Heisenberg spin chain, Physica A, 110 (1982), 41-80. doi: 10.1016/0378-4371(82)90104-2.

[23]

D. Ruiz and G. Siciliano, Existence of ground states for a modified nonlinear Schrödinger equation, Nonlinearity, 23 (2010), 1221-1233. doi: 10.1088/0951-7715/23/5/011.

[24]

Y. T. Shen and X. K. Guo, The positive solutions of degenerate variational problem and degenerate elliptic equations, Chin. J. Cont. Mathematics, 14 (1993), 157-166.

[25]

Y. T. Shen and Y. J. Wang, Soliton solutions for generalized quasilinear Schrödinger equations, Nonl. Anal. TMA., 80 (2013), 194-201. doi: 10.1016/j.na.2012.10.005.

[26]

E. A. B. Silva and G. F. Vieira, Quasilinear asymptotically periodic Schrödinger equations with critical growth, Calc. Var. Partial Differential Equations, 39 (2010), 1-33. doi: 10.1007/s00526-009-0299-1.

[27]

Y. J. Wang, Y. M. Zhang and Y. T. Shen, Multiple solutions for quasilinear Schrödinger equations involving critical exponent, Appl. Math. Comp., 216 (2010), 849-856. doi: 10.1016/j.amc.2010.01.091.

[28]

Y. J. Wang and W. M, Zou, Bound states to critical quasilinear Schrödinger equations, Nonl. Diff. Equa. Appl., 19 (2012), 19-47.

[29]

J. Yang, Y. J. Wang and A. A. Abdelgadir, Soliton solutions for quasilinear Schrödinger equations, J. Math. Phys, 54 (2013), 071502.

[1]

Kun Cheng, Yinbin Deng. Nodal solutions for a generalized quasilinear Schrödinger equation with critical exponents. Discrete and Continuous Dynamical Systems, 2017, 37 (1) : 77-103. doi: 10.3934/dcds.2017004

[2]

Yimin Zhang, Youjun Wang, Yaotian Shen. Solutions for quasilinear Schrödinger equations with critical Sobolev-Hardy exponents. Communications on Pure and Applied Analysis, 2011, 10 (4) : 1037-1054. doi: 10.3934/cpaa.2011.10.1037

[3]

Yi He, Gongbao Li. Concentrating soliton solutions for quasilinear Schrödinger equations involving critical Sobolev exponents. Discrete and Continuous Dynamical Systems, 2016, 36 (2) : 731-762. doi: 10.3934/dcds.2016.36.731

[4]

Yongpeng Chen, Yuxia Guo, Zhongwei Tang. Concentration of ground state solutions for quasilinear Schrödinger systems with critical exponents. Communications on Pure and Applied Analysis, 2019, 18 (5) : 2693-2715. doi: 10.3934/cpaa.2019120

[5]

Seunghyeok Kim. On vector solutions for coupled nonlinear Schrödinger equations with critical exponents. Communications on Pure and Applied Analysis, 2013, 12 (3) : 1259-1277. doi: 10.3934/cpaa.2013.12.1259

[6]

Marco A. S. Souto, Sérgio H. M. Soares. Ground state solutions for quasilinear stationary Schrödinger equations with critical growth. Communications on Pure and Applied Analysis, 2013, 12 (1) : 99-116. doi: 10.3934/cpaa.2013.12.99

[7]

Edcarlos D. Silva, Jefferson S. Silva. Multiplicity of solutions for critical quasilinear Schrödinger equations using a linking structure. Discrete and Continuous Dynamical Systems, 2020, 40 (9) : 5441-5470. doi: 10.3934/dcds.2020234

[8]

Guofa Li, Yisheng Huang. Positive solutions for critical quasilinear Schrödinger equations with potentials vanishing at infinity. Discrete and Continuous Dynamical Systems - B, 2022, 27 (7) : 3971-3989. doi: 10.3934/dcdsb.2021214

[9]

Yinbin Deng, Wei Shuai. Positive solutions for quasilinear Schrödinger equations with critical growth and potential vanishing at infinity. Communications on Pure and Applied Analysis, 2014, 13 (6) : 2273-2287. doi: 10.3934/cpaa.2014.13.2273

[10]

Jianhua Chen, Xianhua Tang, Bitao Cheng. Existence of ground state solutions for a class of quasilinear Schrödinger equations with general critical nonlinearity. Communications on Pure and Applied Analysis, 2019, 18 (1) : 493-517. doi: 10.3934/cpaa.2019025

[11]

Yanfang Xue, Chunlei Tang. Ground state solutions for asymptotically periodic quasilinear Schrödinger equations with critical growth. Communications on Pure and Applied Analysis, 2018, 17 (3) : 1121-1145. doi: 10.3934/cpaa.2018054

[12]

Laura Baldelli, Roberta Filippucci. Singular quasilinear critical Schrödinger equations in $ \mathbb {R}^N $. Communications on Pure and Applied Analysis, , () : -. doi: 10.3934/cpaa.2022060

[13]

Hongxia Shi, Haibo Chen. Infinitely many solutions for generalized quasilinear Schrödinger equations with sign-changing potential. Communications on Pure and Applied Analysis, 2018, 17 (1) : 53-66. doi: 10.3934/cpaa.2018004

[14]

Yongkuan Cheng, Yaotian Shen. Generalized quasilinear Schrödinger equations with concave functions $ l(s^2) $. Discrete and Continuous Dynamical Systems, 2019, 39 (3) : 1311-1343. doi: 10.3934/dcds.2019056

[15]

GUANGBING LI. Positive solution for quasilinear Schrödinger equations with a parameter. Communications on Pure and Applied Analysis, 2015, 14 (5) : 1803-1816. doi: 10.3934/cpaa.2015.14.1803

[16]

Wentao Huang, Jianlin Xiang. Soliton solutions for a quasilinear Schrödinger equation with critical exponent. Communications on Pure and Applied Analysis, 2016, 15 (4) : 1309-1333. doi: 10.3934/cpaa.2016.15.1309

[17]

Wenmeng Geng, Kai Tao. Lyapunov exponents of discrete quasi-periodic gevrey Schrödinger equations. Discrete and Continuous Dynamical Systems - B, 2021, 26 (6) : 2977-2996. doi: 10.3934/dcdsb.2020216

[18]

Dongsheng Kang. Quasilinear systems involving multiple critical exponents and potentials. Communications on Pure and Applied Analysis, 2013, 12 (2) : 695-710. doi: 10.3934/cpaa.2013.12.695

[19]

Maoding Zhen, Binlin Zhang, Xiumei Han. A new approach to get solutions for Kirchhoff-type fractional Schrödinger systems involving critical exponents. Discrete and Continuous Dynamical Systems - B, 2022, 27 (4) : 1927-1954. doi: 10.3934/dcdsb.2021115

[20]

Yaotian Shen, Youjun Wang. Degenerate coercive quasilinear elliptic equations with subcritical or critical exponents in $ \mathbb{R}^N $. Communications on Pure and Applied Analysis, 2020, 19 (9) : 4667-4697. doi: 10.3934/cpaa.2020197

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (103)
  • HTML views (0)
  • Cited by (11)

Other articles
by authors

[Back to Top]